# SDR GTIA2021041235681

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 25,497 hours, 11,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecu
- Condition: Odor
- Location: Pass Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT FA REPORTS ODOR CABIN FWD FA REPORTS ODOR ROW 1-3-ACCOMPLISHED TSM 05-50-00-810-831-A FOUND THROW UP ON ROW 3. NO LEAKS FOUND ON APU AND ENGINES USED AEROTRACER WHILE PACK 1&2 WERE RUNNING NO DEFECTS NOTED A/C OK FOR SERVICE
